# SDR AALA202507302685

- Difficulty date: July 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: TIRE PRESS CAUTION ON EICAS GEAR PAGE SHOWS TIRE #12 AT 1 PSI. AS A PRECAUTION EMERGENCY DECLARED AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED #12 MLG TIRE IAW AMM 32-45-01.
